# SDR 95ZZZX2354

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- Engine: Pwa JT9D7AH
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37340126
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

LAX - FLT 841 - DURING APPROACH, NR 1 ENGINE, SN 4162, SPUN DOWN.  SHUT DOWN ENGINE.  REPLACED NR 1 ENGINE FUEL PUMP, MFG PN 373401-26, AND FUEL CONTROL, MFG PN 747999-5.  ENGINE GROUND RUN UP OPERATION CHECKED NORMAL.  CHECK C-2 - 1-29-95 - MCI.
